How do you get rid of pain in your legs after an IV bolus dose of solu-medrol?

Not Related. A single IV dose of solumedrol (methylprednisolone) should not cause pain in the legs of a healthy individual. It may temporarily exacerbate, the pain of peripheral neuropathy on a diabetic patient. Patients with ms have reported such events, but again, it is an exacerbation of a pre-existing condition and treatment is prescribed accordingly.

Related Questions

How do you get rid of the horrible pain in your legs after having an IV bolus of solu-medrol?

It takes time. Solumedrol (methylprednisolone) (like other steroids) can cause cramping due to potassium loss. Potassium is exchanged by cells preferentially and sodium is retained. Thus, a potassium supplement or consuming foods high in potassium might help to alleviate the pain. This might take some time however - your body has to absorb the potassium first. It also depends on how much solumedrol (methylprednisolone) your receive. Read more...